# SDR SWAA061898

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 69,585 hours, 49,192 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Broken
- Location: Lt Spoiler
- Component: Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GROUND SPOILER HINGE CASTING BROKEN.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
